# SDR DALA2023090607300

- Difficulty date: September 4, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 96,487 hours, 44,101 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0669 CORROSION OUT OF LIMITS FLOOR BEAM (1EA) STA 1640 BTW LBL 50 TO LBL 59 AT PAX FLOOR STRUCTURE (W4). CORRECTICE ACTION: SUMMARY OF NRC 00650. FLOOR BEAM (1EA) STA 1640 BTW LBL 50 TO LBL 59 AT PAX FLOOR STRUCTURE (W4) WAS REPAIRED PER B757-200 SRM 53-00-51. (2952981)
